# SDR 29GA2018071200001

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N344AG
- Make and model: Saab 340B
- Aircraft serial: 340B434
- Aircraft time: 36,152 hours, 41,176 cycles
- Engine: Ge CT79B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: AIR864101
- Part serial: LK8903653
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 0063, RT MLG LIGHT OFF & TRANSITION LIGHT WAS ON FOR ABOUT A MINUTE BEFORE IT WENT TO GREEN WE WERE BELOW 170 KNOTS. R&R RT MAIN GEAR RETRACT/EXTENSION ACTUATOR WITH SERVICEABLE ACTUATOR IAW AMM 32-31-20-04. OPS CHECK GOOD NO DEFECTS OPS & LEAK CHECK GOOD.
